# SDR SWAA000588

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N332W
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 39,894 hours, 39,130 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge
- Part number: 65C26384
- Condition: Worn
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK,  FOUND BOTH LT AND RT ELEVATOR TABS INBD HINGES WITH EXCESSIVE PLAY.    R&R BOTH ELEVATOR TABS PER MM.
